# SDR UPS99228809

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19310
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spacer
- Condition: Cracked
- Location: Nr 1 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 1 FLAP TRACK FWD ATTACH FITTING OUTBD AFT SPACER CRACKED.  BOLT REMOVED AND NEW SPACER, BOLT, WASHER AND LOCKNUT INSTALLED IAW SRM 51-30-2 AND MM 20-80-01.
